# SDR TRAX200600054

- Difficulty date: April 12, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 11,772 hours, 9,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN DOOR EMERGENCY EXIT LIGHT HAS BULB OUT.
